# SDR 9720079991

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT SEATS 18D THRU 21D AND SIGNS ABOVE LEFT AND RIGHT FORWARD OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACK AND BATTERY, OPERATIONAL CHECK NORMAL.
